# SDR HNAA2012042600751

- Difficulty date: April 26, 2012
- Submitted: April 26, 2012
- Operation: Air carrier
- Aircraft: N931HA
- Make and model: Dhav DHC8102
- Aircraft serial: 132
- Aircraft time: 59,444 hours, 65,898 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Part number: 864202
- Condition: Malfunctioned
- Location: Wow
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WOW CAUTION LIGHT ILLUMINATED INFLIGHT FOR APPROX 1 MINUTE, THEN SELF CLEARED.  R & R WOW 1 NLG SENSOR AND WOW 2 SENSOR.  TARGET TEST GOOD AT PSEU. OK FOR SERVICE.  ADJUSTED IAW AMM 32-20-11.
